# SDR AALA960029

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2420 · AC Generation System
- Part: Cables
- Part number: 224W4710513
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GROUND CABLE AND C-PHASE CABLE OF NR 1 IDG, CHAFING AT HYDRUALIC MODULE LINE, LEFT SIDE OF ENGINE.  REPAIRED GROUND AND C-PHASE CABLES AND REPOSITIONED FOR CLEARANCE.  TST, 19,154.41 HOURS.  CYCLES, 7,633.  (X)
